Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
How long to wait/1st dose of SUBUTEX after using??
Hi all- so I go get my script for SUBUTEX tomorrow and am wondering how long I have to wait to start it after using H. Do you have to be in early wd? Any tips? Remember the SUBUTEX has no noloxone.... Also, can you use on top of taking TEX? (not that i'd ever want to- but this has gotten me all confused about the differences between subutex and suboxone....)
Thanks in advance for the words of wisdome and experience ;o)
Just wait until you cant wait any longer. Sometimes you can take it soon after and not have a problem. But if you wait until you are uncomfertable, it usually is fairly smooth at that point. The only thing I never see talked about is morphine. If you are taking slow release morphine it is the worse. Anyone that is taking that, I strongly suggest going to a fast opiate like vicoden. For some reason the only thing I had trouble with was the morphine. I waited for 20 hours and was still very sick for 2 days. If at all possible, go to fast opiate before going to sub from morphine. Sorry for the off subject, just dont see any real problems except morphine or high methadone user's.
I agree with Bham. Wait as long as you can. H right? You'll get some posts from people who have done the switch and they will tell you how long. How many bags did you do today and at what time...to get more accurate. The more w/d you are in, the better you will feel when you first take it. Lets it ALL dissovle, you can swallow the spit if you want (doubt you would want to) cause its Sub'tex version.
H is a short-acting opiate. You should take the Sub at least 8 - 12 hours after last using H. It really depends on how you are feeling. If it's been 8 hours and you are feeling the early w/d's - sweaty, jittery, etc then I would go ahead and take your first dose of Sub. If you feel perfectly fine after 8 hours, wait a little longer until you start the Sub. You do not have to wait until you are in full-blown w/d's and feeling miserable before you start the Sub!!! Knowing what is going on with you right now, I strongly suggest that you do not wait so long that you are feeling really sick before you start the Sub. All you need is to be in EARLY w/d's before taking the first Sub dose.
Also - if you use H while taking Sub, it is a total waste because you can't get high from H while on the Sub. (A VERY GOOD THING!!!) Please do NOT try it!!!! People have OD'd on H while on the Sub because they kept taking more and more H to try to feel the high. Even though you can't feel the H, you CAN overdose on it!!!!!
Many of us have tried taking our DOC while on Sub and found out the same thing - you don't get high. The Sub is more powerful and binds to the receptors in your brain so tightly that it won't let another opiate in.
Let us know how it goes....
Good luck!! I know you can do this!!!!
They say sub stays active in your system up to 36 hours later and even then it's still lingering around. Like, 36 hours later you hit your DOC, you won't feel the full effect cause the sub is still lingering. I believe to fully feel your DOC, you would have to wait 3 days (72 hours) for the sub to be completely inactive and out of your system before you return to your DOC.
Actually the half life of Sub is 37 hours, which means that 37 hours after taking it HALF of the Sub is still in your system. So 37 hours after taking 12 mgs of Sub, you still have 6 mgs in your system.
Illusions - are you talking about using after taking Sub???
I just want to say that I am praying for you and your baby tonight. Do whatever it takes to make this work for you and the baby. Do you have any plans for continued recovery like meetings? We will all be here for you tomorrow. Best of luck to you , hubby and baby....
36 hours?? are you on drugs or something??....but... Just for the record, if your doctor starts you on some stupid amount like 8mg Sub- rather than NOT be able to cope with it NOT working (I take it your habit was a larger than the amount of codeine in a paracetomol yablet!!), and going straight out and banging up a bag - because it DOES overpower it. Why not try snorting the Sub... I found this method to hit the parts sublingual did not, remove ALL craving etc etc, simply crush the tablet into fine powder and there you go... Laughing your head clean off and on the road to recovery... good luck..
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.